# SDR ARWA990401

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 508 - CABIN SMOKE ALARM, VERY ACRID SMELL.  FOUND NR 1 PACK, OIL IN SYSTEM.  NR 1 PACK ON DMI NR 9904 PER MEL 21-51-07.  NR 1 PACK VALVE LOCKED IN CLOSE POSITION.  (M)
